# SDR DXTA200601657

- Difficulty date: October 14, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N971QS
- Make and model: Cessna 750
- Aircraft serial: 7500071
- Aircraft time: 6,881 hours, 4,305 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 991438010
- Part serial: 98340H5703
- Condition: Failed
- Location: Cockpit
- Part time: 6,881 hours, 4,305 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THROUGH FL250, THE WINDSHIELD HEAT INOP, R CAS MESSAGE ILLUMINATED.  THE RIGHT WINDSHIELD SHATTERED WITHIN 10 SECONDS OF CAS.  THERE WAS ARCHING AND BURNING ON THE WINDSHIELD.  RAN THE SHATTERED WINDSHIELD CHECKLIST (N1) AND ARCING/BURNING STOPPED.  LANDED UNEVENTFUL. REPLACED AND OPS CHECKED RT WINDSHIELD IAW 750 MM 56-11-00.
